# SDR ASAA2019092430808

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 17,360 hours, 5,502 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ILLUMINATED CAPT SIDE QRH/ BOTH ON FMC R, OPS NORMAL. GROUNDED - YES. ACCOMPLISHED FMC RESET PER FIM 34-61 TASK 836 OPS NORMAL.
